# SDR QXEA200601347

- Difficulty date: May 16, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N5310
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. X35 TO X47 AT  STRINGER 31L HAS LIGHT CORROSION. MAINTENANCE REPAIRED IAW Q400 SRM 51-21-00, NDTM PART 6, 51-00-01-250-801, HORIZON EA 6-53-690 AND SRM 51-42-05.
